# SDR WWMA9800064

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231AE
- Make and model: Saab 340B
- Aircraft serial: 340B231
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 72111211000
- Condition: No Test
- Location: Lavatory
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV SMOKE TEST IS INOPERATIVE.  REPLACED LAV  SMOKE DETECTOR.
